# SDR KCSA2017092718

- Difficulty date: September 27, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N976BA
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- Aircraft time: 88,104 hours, 15,153 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Mlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEEL WELL FIRE INDICATION. PERFORMED FIRE SYSTEM GROUND TEST IAW AMM 26-11-00, NO FAULTS.  GENERAL VISUAL INSPECTION OF WHEEL WELL FIRE LOOPS IAW 26-17-02, NO FAULTS. OKAY FOR SERVICE.
